2 doctors weighed in:
Can a steroid skin cream can cause psychological or physical harm to a baby?
2 doctors weighed in

Dr. Joseph Eastern
Dermatology
1 doctor agrees
In brief: Not unless...
...The cream is too strong (it can cause thinning of the skin), and that too-strong cream is applied long enough to inhibit secretions from the adrenal gland.
Under normal circumstances, application of any steroid cream approved for use on children will not have any psychological or physical consequences.

In brief: Not unless...
...The cream is too strong (it can cause thinning of the skin), and that too-strong cream is applied long enough to inhibit secretions from the adrenal gland.
Under normal circumstances, application of any steroid cream approved for use on children will not have any psychological or physical consequences.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors